# SDR 2003F00413

- Difficulty date: March 14, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND DENT ON AFT CARGO FLOOR SUPPORT, STATION 950F, RBL 13.  FABRICATED REPAIR DOUBLER AND FILLER.  TREATED AND PRIMED PARTS AND AREA.  INSTALLED REPAIR AT AFT CARGO FLOOR SUPPORT RBL 13 STATION 950F.  (M)
